# SDR A6WA200340112

- Difficulty date: July 15, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Engine: Ge CF34*
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Inoperative
- Location: Stb Trim Channel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 INOPERATIVE REMOVED AND REPLACED MOTOR CONTROL UNIT IAW MM 27-42-05.  OPS CHECK GOOD.  SHOP REPORT REMARKS, COMPLAINT VERIFIED, REMOVED AND REPLACED DEFECTIVE RESISTOR, INTEGRATED CIRCUIT, DIODE AND CRACKED INDUCTOR. INSPECTED UNIT IAW CMM 27-43-05 REV 01.  (M)
